# SDR CA120417010

- Difficulty date: April 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 25,286 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Heater
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTICED THAT THE BACK OF THE HEATED LIP WAS CRACKED ARCOSS FROM TOP TO BOTTOM .  THE OTHER SIDE WAS INSPECTED AND ALSO FOUND CRACKED 2 TIMES IN THE SAME LOCATION.
